# SDR CALA2011090900584

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY BETWEEN STA 312&328 AT RBL 31 INTERCOSTAL FLOOR SUPPORT DOUBLE DRILLED TWICE REMOVED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-02 AND 51-40-02.
